# SDR DLM88990515

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn
- Location: Rt Pylon
- Component: 240S5895031
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYSTEM PRESSURE INDICATES ZERO AND HYD QUANTITY SHOWS 3 QTS.  FOUND PRESSURE LINE AT RT ENG PYLON WORN THRU BY CLAMP.  REPLACED HOSE AND CLAMP.  ALSO, CASE DRAIN FILTERS, NO         METAL FOUND.  SERVICED HYD, RAN ENG AND AUX PUMP, NO LEAKS FOUND.
